MathSciNet Relay Station
MathSciNet bibliographic data
MR1007497 54E15 (54E52)
Fletcher, P.; Hejcman, J.; Hunsaker, W. A non-completely regular quiet quasi-uniformity. Proc. Amer. Math. Soc. 108 (1990), no. 4, 1077–1079.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement